# SDR SWAA2022012051881

- Difficulty date: December 9, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-557997 / [01] TOOL USED:PN:45 MG; SN:130061901;DUE DATE:11-MAY-22; [02] TOOL USED PRECISION RADIUS GAGE P/N 2204A3 S/N AE-408651 DUE DATE 02-FEB-22 CALIPER P/N: 500-752-20 S/N: B21037197 DUE DATE: 01-SEP-22; [03] TOOL USED: CALIPER P/N:700-113-10 S/N:0016656 DUE DATE:11MAY22; [04] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 21-JAN-22.; [05] PERFORMED PERMANENT REPAIR ON STRINGER 25R LOCATED BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 SEE INDIVIDUAL SIGN OFF BELOW; [06] PERFORMED PERMANENT REPAIR O
